MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK EMBRACE; EMBRACE, GLENOSPHERE, COCRMO NEUTRAL, Ø 42 MM

WALDEMAR LINK GMBH & CO. KG LINK EMBRACE; EMBRACE, GLENOSPHERE, COCRMO NEUTRAL, Ø 42 MM
Model Number 646-042/00
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Fixation screw could not be screwed.
 
Event or Problem Description
Fixation screw could not be screwed.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.

Brand Name
LINK EMBRACE
Common Device Name
EMBRACE, GLENOSPHERE, COCRMO NEUTRAL, Ø 42 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key15932018
Report Number3004371426-2022-00047
Device Sequence Number12397996
Product Code PAO
UDI-Device Identifier04026575240777
UDI-Public04026575240777
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number646-042/00
Device Catalogue Number646-042/00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale